# SDR DJFA2007026

- Difficulty date: March 6, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N686TA
- Make and model: Beech 400A
- Aircraft serial: RK328
- Engine: Pwa JT15D5
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE EVENT MAINTENANCE FOUND A CRACK ON THE RT ENGINE INLET RING AT THE 12 O'CLOCK POSITION.  THE CRACK IS ABOUT .25 INCH LONG.  MAINTENANCE REPLACED THE INLET.
